# SDR 2008UALA02004

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 28,014 hours, 10,715 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OTBD FLAP HAS A HOLE AND A DENT AT THE MIDDLE AFT SECTION.  REPAIRED DAMAGED AREA OF FLAP.  (POTTED COMPOSITE REPAIR)
